Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2021, Volume 66, Issue 1, Pages 175–195 (Mi tvp5298)  

The first passage time density of Brownian motion and the heat equation with Dirichlet boundary condition in time dependent domains

J. M. Lee

Seoul, Republic of Korea

DOI: https://doi.org/10.4213/tvp5298

Full text: PDF file (416 kB)
First page: PDF file
References: PDF file   HTML file

Received: 10.03.2019
Revised: 28.07.2020
Accepted:12.12.2019

Citation: J. M. Lee, “The first passage time density of Brownian motion and the heat equation with Dirichlet boundary condition in time dependent domains”, Teor. Veroyatnost. i Primenen., 66:1 (2021), 175–195

Citation in format AMSBIB
\Bibitem{Lee21}
\by J.~M.~Lee
\paper The first passage time density of Brownian motion and the heat equation with Dirichlet boundary condition in time dependent domains
\jour Teor. Veroyatnost. i Primenen.
\yr 2021
\vol 66
\issue 1
\pages 175--195
\mathnet{http://mi.mathnet.ru/tvp5298}
\crossref{https://doi.org/10.4213/tvp5298}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5298
  • https://doi.org/10.4213/tvp5298
  • http://mi.mathnet.ru/eng/tvp/v66/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:40
    References:2
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021